Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 48, NWS Shreveport, LA

March 20, 20125 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 20, 2012, 12:10 PM CDT for 5 parishes in Louisiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2012, 12:10 PM CDT (17:10 UTC)
Expired
Mar 20, 2012, 1:15 PM CDT
In force
65 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA

The radar

The Shreveport radar (KSHV), 53 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 12:15 PM CDTTSTM WND DMG6 Nw Robeline, LATREES DOWN ON HWY 487 NEAR MARTHAVILLE
Mar 20, 1:00 PM CDTTSTM WND DMGAshland, LATREES DOWN ON HWY 155 NEAR ASHLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 9:46 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS54 KSHV 201710
SVRSHV
LAC013-031-069-081-085-201815-
/O.NEW.KSHV.SV.W.0048.120320T1710Z-120320T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  SOUTHEASTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...
  NORTH CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 115 PM CDT

* AT 1205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
  COUSHATTA...OR 17 MILES EAST OF MANSFIELD...AND MOVING NORTHEAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CAMPTI AND RINGGOLD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3165 9354 3224 9347 3225 9341 3228 9341
      3231 9343 3236 9340 3239 9343 3239 9339
      3241 9334 3241 9324 3243 9324 3247 9303
      3179 9308
TIME...MOT...LOC 1710Z 207DEG 37KT 3199 9340

$$

24
1 follow-up statement
407 
WWUS54 KSHV 201736
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 PM CDT TUE MAR 20 2012

LAC031-085-201746-
/O.CAN.KSHV.SV.W.0048.000000T0000Z-120320T1815Z/
SABINE LA-DE SOTO LA-
1236 PM CDT TUE MAR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR DE SOTO AND SABINE PARISHES IS
CANCELLED...

LAT...LON 3171 9335 3205 9336 3221 9342 3228 9341
      3231 9343 3236 9340 3239 9343 3241 9334
      3241 9324 3243 9323 3247 9303 3180 9308
TIME...MOT...LOC 1736Z 207DEG 37KT 3223 9326

$$

LAC013-069-081-201815-
/O.CON.KSHV.SV.W.0048.000000T0000Z-120320T1815Z/
RED RIVER LA-NATCHITOCHES LA-BIENVILLE LA-
1236 PM CDT TUE MAR 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR BIENVILLE...NATCHITOCHES AND RED RIVER PARISHES...

AT 1235 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WOMACK...OR 28 MILES SOUTH OF MINDEN...MOVING NORTHEAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASTOR...LAKE BISTINEAU SOUTH...RINGGOLD...JAMESTOWN AND SAILES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3171 9335 3205 9336 3221 9342 3228 9341
      3231 9343 3236 9340 3239 9343 3241 9334
      3241 9324 3243 9323 3247 9303 3180 9308
TIME...MOT...LOC 1736Z 207DEG 37KT 3223 9326

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 10:30 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 20, 10:30 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT TUE MAR 20 2012

.DISCUSSION...
CONVECTIVE LINE AND CORRESPONDING COLD FRONT ALONG A LINE FROM
NASHVILLE ARKANSAS TO SHREVEPORT SOUTHWARD TO JASPER TEXAS. LINE
MOVING VERY LITTLE AT THIS TIME. INCREASED INSTABILITY AND
SHEAR...COMBINED WITH AFTERNOON HEATING...ALONG THE BOUNDARY MAY RESULT
IN AN ENVIRONMENT CONDUCIVE TO TORNADIC DEVELOPMENT...MAINLY ALONG
THE SABINE RIVER AND AS FAR NORTH ANS SHREVEPORT/BOSSIER METRO AREA.
WENT AHEAD AND ISSUED A CORRESPONDING TORNADO WATCH 92.
ADDITIONALLY...WENT AHEAD AND CANCELED PORTIONS OF THE LAKE WIND
ADVISORY WEST OF THE FRONTAL BOUNDARY. /05/

&&

.AVIATION...
IFR AND MVFR FLIGHT CATEGORIES ARE BEING EXPERIENCED AT A NUMBER OF
OUR SITES THIS MORNING.  CONDITIONS WILL BEGIN OR CONTINUE TO
DETERIORATE FROM TXK TO SHV AND SITES WEST AND SOUTH.  AS THE DAY
PROGRESSES MORE SITES EAST WILL BEGIN TO EXPERIENCE THESE SAME
CONDITIONS.  THE PREVAILING WIND WILL REMAIN SOUTHERLY ACROSS THE
AREA AT 15 TO 25 KTS...BUT COULD BE MUCH STRONGER AND VARIABLE NEAR
+TSRA ACTIVITY. /23/

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT TUE MAR 20 2012/

DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.

TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.

MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  59  69  51  76 /  90  90  70  40  10
MLU  82  67  72  55  73 /  70  90  90  60  10
DEQ  66  50  65  48  69 / 100  80  50  40  10
TXK  76  55  67  50  71 /  90  80  60  40  10
ELD  81  65  69  50  73 /  90  90  70  60  10
TYR  66  51  67  53  74 / 100  40  30  20  10
GGG  71  54  69  51  76 / 100  70  50  20  10
LFK  78  60  69  50  78 / 100  70  60  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ072-073.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059-060-070.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ003>006-011>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ152-153-165>167.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

05/23
Hazardous weather outlook, Mar 20, 11:42 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT TUE MAR 20 2012

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-211645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1142 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND SOUTHWEST ARKANSAS THROUGH THE AFTERNOON AND TONIGHT. FLASH
FLOODING IS POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE
ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT OF FLASH FLOODING WILL CONTINUE INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
211645-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1142 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING
WINDS AND TORNADOES AS THE MAIN THREAT. FLASH FLOODING IS ALSO
POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT OF FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

05

In the hours before

Local storm report, Mar 20, 9:26 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      1 S LINDALE             32.49N 95.41W
03/20/2012                   SMITH              TX   LAW ENFORCEMENT

            COUNTY ROAD 463 CLOSED UNDER I-20 DUE TO HIGH WATER

&&

12
Local storm report, Mar 20, 9:29 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
            COUNTY.

&&

12
Local storm report, Mar 20, 10:15 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
03/20/2012                   FRANKLIN           TX   EMERGENCY MNGR

            A WOMAN AND TWO CHILDREN HAD TO BE RESCUED WHEN THEY
            DROVE THEIR CAR INTO HIGH WATER

1000 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
03/20/2012                   FRANKLIN           TX   EMERGENCY MNGR

            NUMEROUS ROADS ACROSS THE COUNTY CLOSED DUE TO FLOODING

&&

12
Special weather statement, Mar 20, 10:27 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT TUE MAR 20 2012

LAZ010-017-TXZ151-153-166-167-201630-
DE SOTO-PANOLA-SABINE-SAN AUGUSTINE-SHELBY-
1027 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
     SABINE AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     LOGANSPORT...MANSFIELD...GENEVA...JOAQUIN...PATROON AND
     SHELBYVILLE...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING INTENSIFYING THUNDERSTORMS ALONG THE LEADING EDGE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHERN PORTIONS
OF TOLEDO BEND AND SURROUNDING AREAS...AND WERE MOVING NORTHEAST AT
45 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

VII
Local storm report, Mar 20, 11:43 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TORNADO          2 NE ZWOLLE             31.66N 93.62W
03/20/2012                   SABINE             LA   AMATEUR RADIO

            POSSIBLE TORNADO. MULTIPLE TREES AND POWERLINES DOWN
            ALONG HWY 1215 AND 120 NEAR THE BELMONT AREA.

&&

04
Local storm report, Mar 20, 11:57 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     FLASH FLOOD      3 SW MINEOLA            32.64N 95.53W
03/20/2012                   SMITH              TX   BROADCAST MEDIA

            WATER OVER CR 484 NEAR HWY 69

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCaddo6 days
Mar 20, 10:55 AM CDTTornado WarningSHVDe Soto, Sabine35 min
Mar 20, 11:06 AM CDTRiver Flood WarningSHVBossier, Webster32 days
Mar 20, 11:16 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster12 days
Mar 20, 11:17 AM CDTRiver Flood WarningSHVLincoln, Ouachita, Union7 days
Mar 20, 11:31 AM CDTTornado WarningSHVDe Soto, Natchitoches, Sabine29 min
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine55 min
Mar 20, 12:30 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn60 min
Mar 20, 12:54 PM CDTTornado WarningSHVNatchitoches, Winn36 min
Mar 20, 1:04 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Red River, Winn41 min
Mar 20, 1:34 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn56 min
Mar 20, 3:03 PM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn6 hr
Mar 20, 6:24 PM CDTFlash Flood WarningSHVNatchitoches, Sabine3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.